# SDR MASA2010022000146

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 29,422 hours, 25,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTED IN TOILET IN FLIGHT.  MX INSPECTED AND RAN ENGINES (HIGH POWER).  COULD NOT DUPLICATE.
